# SDR UHLA201510220775

- Difficulty date: October 22, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 26,672 hours, 16,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 PACK FAILED WITH VISIBLE SMOKE IN CABIN. RAN QRH, SMOKE AND MESSAGE CLEARED.  R & R ACM 2 IAW AMM 21-51-05, OPS CHECK GOOD.
